Holomorphic factorization of mappings into SL n (C)

Ivarsson, Björn; Kutzschebauch, Frank (2012). Holomorphic factorization of mappings into SL n (C). Annals of mathematics, 175(1), pp. 45-69. Berkeley, Calif.: Mathematical Sciences Publ. 10.4007/annals.2012.175.1.3

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kutzschebauch, Frank

ISSN:

0003-486X

Publisher:

Mathematical Sciences Publ.

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:30

Last Modified:

06 Dec 2013 13:33

Publisher DOI:

10.4007/annals.2012.175.1.3

Web of Science ID:

000300012200003

URI:

https://boris.unibe.ch/id/eprint/11675 (FactScience: 217907)

Actions (login required)

Edit item Edit item
Provide Feedback